# SDR CALA2024061701810

- Difficulty date: June 17, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 80,180 hours, 29,276 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Sealant
- Part number: BMS595
- Condition: Missing
- Location: Wg-Bdy Fairing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEALANT ON UPPER FWD LEFT WING TO BODY FAIRING PEELING OFF. SHOULD BE RIGHT WING. RE-APPLIED SEALANT REF MM 53-51-21 AND 51-31-00.
